# SDR AALA201504219012

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 4,129 hours, 626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10001903
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EXIT LIGHT COVER DETERIORATED.  INSTALLED LIGHT COVER.
